It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-02-2003, 10:46 AM   #1
Newbie
 
Join Date: Aug 2003
Posts: 4
Davekk HB User
Red face infection after sex

Since a sexual encounter 5 months ago I have experienced a variety of symptoms.

I had an initial soreness in my urethra which went away with a dose of amoxycilin. But the symptoms continued. I had deep and very painful burning within my groin. Also aching and painful testicles. About 3 weeks later I developed vertigo-- the sensation I was moving like on a ship. I had pains behind my ears. The vertigo went away but the pains persisted

Then about 5 weeks later I developed a red rash on my forehead, that didn't appear to be linked to anything else.


I have sought medical help but I tested negative for everything including hiv, syphilus, clamidia, GC. My doctor says its just stress. But I am still in pain even when I am not stressed out. I doubt stress could explain all of my symptoms.

After 5 months my symptoms are still here.

They now include:

Aching in armpits-- constant
aching behind ear-- constant
pains in groin/ testicles-- come and go
red Rash in forehead- constant- but gets wourse around washing- though i use products i have always used
cankur sores-- lots of and last longer than previously
sticky clear mucus in back of throat and on poo
Tightness in throat
swollen glands on neck/throat/ inside mouth/ armpits
Generally feeling weak/ weepy/depressed
Brusing very easily

I can see no psychological reason for any of these symptoms.

PLease if anyone could help me any suggests or advice I would be extremely grateful.



 
Sponsors Lightbulb
   
Old 09-02-2003, 10:55 AM   #2
Senior Veteran
(male)
 
Join Date: Jun 2003
Posts: 651
MrNice HB User
Post

Have you seen a doctor for a complete physical to rule out anything other STD's? If not, you probably should.

That said, are you feeling guilty in some way about the sexual relation you had? That can cause stress which can manifest itself in many ways. You may want to talk to your physician about trying some sort of medicine to reduce your anxiety level.


 
Old 09-03-2003, 03:50 PM   #3
Newbie
 
Join Date: Aug 2003
Posts: 4
Davekk HB User
Post

Thank you for your reply.

I have had full check ups with my doctor for has given me a clean bill of health. I have been fully tested. I have tested negative for an infection-- ie no problem with white blood cells etc..

For anxiety i have taken some sanex but it made me drousy. Also I have seen a psychologist who helped me deal with any guilt I had.

The problem is that I don't feel the rash and mucus in my throat and stool could have anythin to do with stress.

My personal guess is that I was infected with some kind of bacteria though not a STD. The women I slept with was a prostitute so i think she wouldn't be that clean down below.

the first doctor I saw prescribed me amoxycilin but the pain in my groin continued so he prescribed me emithromycin. Yet the second doctor i saw told it was pointless so i stopped after 3 days out of 14. I still have 11 days left of antibiotics and am thinking of taking them now. Should I take them, they were prescribed by a doctor but i no longer have a full dosage left. Will it do me any harm if i take them?

PLease reply again.


 
Old 09-03-2003, 06:35 PM   #4
Member
 
Join Date: Aug 2003
Location: New York
Posts: 74
LandLubber HB User
Exclamation

SEE A DOCTOR AGAIN before taking any leftover antibiotics.

Taking "partial doses" of an antibiotic regimen can screw you up big-time. How? Since the entire regimen is not taken, the remaining bacteria are more resistant to the medicine (that's why they still survived), and then they multiply. Then you have a system full of antibiotic-resistant microbes that are an even bigger ***** to eliminate.

You need to take the FULL PRESCRIBED DOSAGE AND FREQUENCY of antibiotics as outlined by the doctor, assuming that you have a microbe infection.

 
Old 09-04-2003, 06:44 AM   #5
Senior Veteran
 
Join Date: Aug 2003
Posts: 709
cee27 HB User
Post

did you use a condom with the woman?
__________________
first time mommy

 
Old 09-04-2003, 10:34 AM   #6
Newbie
 
Join Date: Aug 2003
Posts: 4
Davekk HB User
Post

Yes I used protection but still had all these symptoms

Looking back I don't think i unrolled the condom completely and it might not have protected me completely.

I won't be taking the antibiotics.

Any one else have any other ideas?


 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
staph infection and other underlying health problems cakecracker Skin Problems 4 03-17-2010 09:18 AM
Is it really a yeast infection? I'm frustrated. Help! jenjen05 Women's Health 26 03-12-2010 12:38 PM
Sinus infection...reason for dizziness? violet6 Sinus Problems 19 05-18-2008 07:35 PM
Chronic sinus infection due to upper jawbone infection BethCasaAzul Sinus Problems 0 02-26-2008 12:16 AM
Why did I get an infection after my girl used a strap on, on me? nemo74 Sexual Health - Women 4 03-26-2006 01:47 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (7), tommy124 (6), Vanilla Kiss (6), Mod-S4 (5), Just Tell Me (5), aowshea (5), keil (4)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!